International Journal of Statistics and Applied Mathematics
2017, Vol. 2, Issue 6, Part D
Maximum and maximal roman free functionsAuthor(s):
DK Thakkar and SM BadiyaniAbstract:
In this paper we consider Maximum Roman Free Functions and Maximal Roman Free Function with minimum cardinality. We consider the change in the Roman Free Number and an rf-number of a graph when a vertex is removed from the graph. We prove a necessary and sufficient condition under which the Roman Free Number of a graph increases. Also we prove a necessary and sufficient conditions under which the rf-number of a graph increases or decreases.Pages: 296-300 | Views: 529 | Downloads: 8Download Full Article: Click Here
How to cite this article:
DK Thakkar, SM Badiyani. Maximum and maximal roman free functions. Int J Stat Appl Math 2017;2(6):296-300.